MathSciNet Relay Station
MathSciNet bibliographic data
MR384748 12A35 (10A40)
Johnson, Wells On the vanishing of the Iwasawa invariant $\mu \sb{p}$ for $p<8000$. Math. Comp. 27 (1973), 387–396.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement